MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 lot no continued: 82038002, 777784.For 4 of the events: summary of investigation results: the investigation is ongoing.Summary of follow-up/corrective actions taken: the patient sample was requested for investigation.For 1 of the events: summary of investigation results: the investigation is ongoing.Summary of follow-up/corrective actions taken: the investigation is ongoing.For 1 of the events: summary of investigation results: the investigation was unable to determine a root cause due to the sample not being available for investigation.The investigation could not identify a product problem.The cause of the event could not be determined.Summary of follow-up/corrective actions taken: the sample was requested for investigation, but the sample was not available for investigation.Device returned to manufacturer? no.Device labeled "for single use?" no.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there were allegations of discrepant high results for 6 patients tested for elecsys ft3 iii.The events involved 2 cobas 8000 e 801 modules, 2 cobas 8000 core units, a cobas 6000 e601 module, and a cobas e 602 module.2.Patient age range: 1 asku, 40 - 79 years.3.Patient weight range: 6 asku.4.Patient sex breakdown: 2 asku, 4 females.5.Patient race breakdown: 6 asku.6.Patient ethnicity breakdown: 6 asku.
 
Additional Manufacturer Narrative
For 3 of the events: 1.Summary of investigation results: the investigation determined that the event was due to the interferent in the patient sample.Product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination and other findings." the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient samples were submitted for investigation and were analyzed for interferents.Interferents to the assay antibody were detected in the patient samples.For 1 of the events: 1.Summary of investigation results: it was found that there were beads in the reagent lid, which suggests inadequate reagent storage conditions either during transport or storage at the customer site.The investigation determined the event was due to a reagent transport or storage issue.2.Summary of follow-up/corrective actions taken: the customer discarded the reagent kit.For 1 of the events: 1.Summary of investigation results: the investigation did not identify a product problem.Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." 2.Summary of follow-up/corrective actions taken: the patient samples were submitted for investigation and were analyzed for interferents.No interferent was detected in the patient sample.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925101
Report Number1823260-2025-01308
Device Sequence Number21014754
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized6
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot NumberASKU, 80191700, 80191701
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown